MathSciNet Relay Station
MathSciNet bibliographic data
MR2249678 90C52 (65K10 90C30)
Zhang, Li; Zhou, Weijun; Li, Donghui Global convergence of a modified Fletcher-Reeves conjugate gradient method with Armijo-type line search. Numer. Math. 104 (2006), no. 4, 561–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement